# SDR IPXA09M57965

- Difficulty date: November 29, 2009
- Submitted: December 7, 2009
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Probe
- Part number: 180022001
- Part serial: 1463
- Condition: Inoperative
- Location: Fuel Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

TAIL L PUMP LO LEVEL 2 ALERT AT FL 300 2300LBS IN TAIL TANK -28'C. TAIL PUMPS LLO LEVEL 2 ALERT AT 150 200LBS FUEL IN TAIL -27'C. RAN CHECKLIST & ENG 2 FLAMED OUT.  OPS TEST OF PUMP LOW PX SWITCHES PERFORMED IAW AMM TASK 28-44-01-700- 801. BOTH TAIL TANK TRANSFER PUMPS WORK NORMAL, NO LOW PX LIGHTS, MANIFOLD PX 28PSI. R&R TAIL TANK DENSITOMETER IAW MM 28-41-83-4.
